Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Letters to the Editor

Steve Selvin, M. Bloxham, A. I. Khuri, Michael Moore, Rodney Coleman, G. Rex Bryce, James A. Hagans, Thomas C. Chalmers, E. A. Maxwell and Gary N. Smith
The American Statistician
Vol. 29, No. 1 (Feb., 1975), pp. 67-71
Stable URL: http://www.jstor.org/stable/2683689
Page Count: 5
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Letters to the Editor
Preview not available

Page Thumbnails

  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71